MathSciNet Relay Station
MathSciNet bibliographic data
MR1010412 (91k:54062) 54F15 (54C10 54F50 54H20)
Kennedy, Judy A transitive homeomorphism on the pseudoarc which is semiconjugate to the tent map. Trans. Amer. Math. Soc. 326 (1991), no. 2, 773–793.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement